# SDR AALA980338

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 2530 · Buffet/Galleys
- Part: Track
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LT SLIDING DOOR FORWARD TRACK AT STA 879.  REMOVED CORRODED PIECE, FABRICATED NEW AND INSTALLED IAW SRM 51-10-00-01 AND 51-01-00-05 OF AARD 53-00-01 SRM.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
